MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 07P5121
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account generated false positive alinity i total bhcg results on a presurgical patient sample for hysterectomy.On (b)(6) 2022, sid (b)(6) (71 year old female, non-hispanic/latino, race not provided) generated alinity i total bhcg positive of 115.90, 114.31 miu/ml and on alternate alinity analyzer (serial (b)(4) positive of 133.21 miu/ml.The patient tested vitros hcg negative <3 miu/ml and cardinal qual hcg combo urine negative.The account stated there was no adverse impact to patient care.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The ticket search by lot indicate that the likely cause lots perform as expected for this product.The ticket trending review of complaint data for the likely cause list number does not identify any related adverse trend.Labeling review concludes that the issue is adequately addressed.A review in the corrective and preventive actions system does not identify any related non-conformances or deviations associated with the likely cause lot numbers.The overall performance of alinity i total b-hcg complaint reagent lots in the field was reviewed using data gathered from customers worldwide.The medians values of the negative population are within the established limits and comparable to historical reagent lot performance.No product deficiency was identified.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15086406
Report Number3005094123-2022-00154
Device Sequence Number4055637
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public00380740160616
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model Number07P5121
Device Catalogue Number07P51-21
Device Lot Number35052UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MOD, 03R65-01, (B)(6) ; ALNTY I PROCESSING MOD, 03R65-01, (B)(6) ; ALNTY I TTL BHCG 1200T-, 07P51-31, 33512UD00; ALNTY I TTL BHCG 1200T-, 07P51-31, 33512UD00
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic